MAUDE Adverse Event Report: ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a form is an identical copy of failed 3500a form submission, report number: 3009144-2024-00005 originally submitted on 26march2024.The original 3500a form failed at ack3 due to the following error: manufacturing number not valid.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.
 
Event or Problem Description
On (b)(6) 2023, patient implanted with a remede system.Patient has an existing crt-d.On (b)(6) 2024 patient was admitted to the hospital with sepsis evolving into septic shock due to mmsa bactermia.A small mobile echodensity likely representing a vegetation or thrombus appears attached to an icd lead.On (b)(6) 2024, patient had the remede system and crt-d explanted due to sepsis.Icd tip culture results show no grow, patient had been on antibiotics.Post procedure patient was hypotensive requiring pressors and icu transfer.On (b)(6) 2024 patient was discharged from hospital on antibiotics.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
9525404470
MDR Report Key24164327
Report Number3000144177-2026-00013
Device Sequence Number9028911
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/13/2025
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite